Question about Kefir

Home The Candida Forum Candida Questions Question about Kefir

This topic contains 3 replies, has 3 voices, and was last updated by  raster 7 years, 3 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #79888

    quick
    Member
    Topics: 34
    Replies: 49

    Last fall, prior to starting down the candida diet road, I started to get red, raised spots above my eyebrows. I was already gluten-free at this point and read an article about a girl who was able to overcome here gluten intolerance by drinking Kefir.

    Being in college, I took the short cut and bought some from the store, Lifeway Kefir. Within a few days of drinking it, the spots on my forehead multiplied, became redder and more raised. I also developed a serious case of constipation and bloating.

    What was going on? Was the sugar in the store bought Kefir just feeding the candida and making the symptoms worse, or was it die-off?

    #79900

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Being in college, I took the short cut and bought some from the store, Lifeway Kefir. Within a few days of drinking it, the spots on my forehead multiplied, became redder and more raised. I also developed a serious case of constipation and bloating.

    What was going on? Was the sugar in the store bought Kefir just feeding the candida and making the symptoms worse, or was it die-off?

    There’s really no way of knowing at this point. Constipation, bloating, and breaking out are signs of die-off, but if the kefir wasn’t fermented properly and still contained lactose, they could also have been symptoms of the Candida overgrowth feeding on the sugar and increasing in size.

    Able

    #79909

    quick
    Member
    Topics: 34
    Replies: 49

    Thanks for the reply Able. I guess I’m partly worried that I haven’t had any break outs once I went on the diet, in fact, it went away. Should this be a cause for concern, or is a good sign?

    #79911

    raster
    Participant
    Topics: 104
    Replies: 6838

    I’d say that this is a good sign. One thing that can happen is that the body can detox toxins via the skin, so your body likely had toxins/dead candida, etc floating around and caused inflammation and the red rash. Now that you add kefir back in when the candida numbers are lower, then there won’t be as much of a toxic load within the body.

    This is my explanation for it but I bet there are other more scientific terms.

    -raster

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Question about Kefir’ is closed to new replies.